MathSciNet Relay Station
MathSciNet bibliographic data
MR732830 (85k:32004) 32A07 (32A10)
Hahn, Kyong T. Holomorphic functions with positive real part on complete circular domains. Bull. Korean Math. Soc. 20 (1983), no. 1, 15–25.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement